Lattices in almost abelian Lie groups with locally conformal Kähler or symplectic structures

A. Andrada, M. Origlia

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

We study the existence of lattices in almost abelian Lie groups that admit left invariant locally conformal Kähler or locally conformal symplectic structures in order to obtain compact solvmanifolds equipped with these geometric structures. In the former case, we show that such lattices exist only in dimension 4, while in the latter case we provide examples of such Lie groups admitting lattices in any even dimension.

Original languageEnglish
Pages (from-to)389-417
Number of pages29
JournalManuscripta Mathematica
Volume155
Issue number3-4
DOIs
Publication statusPublished - 1 Mar 2018
Externally publishedYes

Keywords

  • 22E25
  • 22E40
  • 53C15
  • 53C55
  • 53D05

Cite this